# SDR SWAA2019123039991

- Difficulty date: December 21, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE INBOARD OF THE #3 FLAP TRACK WIGGLE PLATE CRACKED.     R&R WIGGLE PLATE REF SRM.
